Agenda

Cosmoverse 2022 Agenda

8:00AM

REGISTRATION OPENS

9:00AM

Opening Speech

Speaker

tbCZWI_2_400x400

Cosmoverse Organizers

9:05AM

Special Performance

Speaker

tbCZWI_2_400x400
Special Surprise

9:10AM

Medellin The Software Valley

Speaker

juan
Juan Sebastian

Secretary for Digital Innovation at the City of Medellín

9:30AM

Initiation, Integration, Illumination: The Three Phases of Cosmos

Speaker

eth
Ethan Buchman

Co-Founder of Cosmos

9:50AM

Killer Application for ATOM

Speakers

jehan-tremback
Jehan Tremback

ICS Lead

int
Billy Rennekamp

Cosmos Hub Lead

Moderator

WhatsApp Image 2022-09-08 at 2.48.24 PM
Danku_r

Content Creator

10:20AM

Mesh Security

Speaker

sunny 2
Sunny Aggarwal

Co-Founder of Osmosis

10:40AM

$1K ATOM LFG

Speaker

sommmm
Zaki Manian

Co-Founder of Sommelier

11:00AM

20 minute – Coffee Break

11:20AM

Juno

Speaker

junnn
Jake Hartnell

Co-Founder Juno Network

11:40AM

Agoric

Speaker

ag
Dean Tribble

Co-Founder & CEO Agoric

12:00PM

Crescent

Speaker

cres
Hyung Yeon Lee

Co-Founder Crescent

12:20PM

Evmos

Speaker

federico
Federico Kunze Külmer

Co-Founder Evmos

12:40PM

Injective

Speaker

injee
Eric Chen

Co-Founder Injective Labs

1:00PM

GnoLand

Speaker

62b0c949f0d8c77c9c666a99_62b0a00f12b9dd861eafcfb7_manfred-touron
Manfred Touron

Core Gno at GnoLand

1:20PM

LUNCH 1hr. 10min

2:30PM

Neutron

Speakers

misha
Misha Mozhaev

Core Developer

andrei
Andrei Zavgorodnii

Lead Developer P2PValidator

2:50PM

Babylon Chain

Speaker

david
David Tse

Co-Founder Babylon Chain

3:10PM

Interchain

Speakers

onur
Onur Akpolat

Interchain Builder

marko
Marko Baricevic

Cosmos SDK Lead

3:30PM

Ruta N

Speaker

thumb_20170313_110736_1024-e1490822424849
Carlos Jaramillo

Ruta Ñ

3:50PM

Road to Web3

Speaker

PL92EuhH_400x400
Angela Ocando

Director of Blockchain Education Platzi

4:10PM

LATAM Panel

Panelists

milstein
Milstein

Content Creator

6871df42-3ede-442c-b732-5080af344eb2
Dipa

Lemon Argentina

madcripto
MAD Cripto

Content Creator

emilio
Emilio Pardo

Bitso Country Manager Colombia

mireya
Mireya

Local Crypto Expert

4:40PM

20 minute – Coffee Break

5:00PM

SAGA

Speaker

rebecca
Rebecca Liao

Co-Founder SAGA

5:20PM

Composable Finance

Speaker

compssss
0xBrainjar

Founder & CEO Composable Finance

5:40PM

Axelar

Speaker

ovumoqktodpuynbjpjma
Georgios Vlachos

Co-Founder Axelar

6:00PM

IBC Panel

Panelists

sussss
Susannah Evans

IBC Lead

tbCZWI_2_400x400
Fig

Squid

federico
Federico Kunze Külmer

Co-Founder Evmos

camila
Camila Garzon

Developer Relations Edge & Node, GraphProtocol

Moderator

download
Charly Fei

Moderator

8:00AM

DOOR OPENS

9:00AM

Quicksilver

Speaker

qui
Joe Bowman

Co-Founder Quicksilver

9:20AM

Persistence

Speaker

avatar1584119295
Jereon Develter

Ecosystem Development Persisitence One

9:40AM

Stride

Speaker

ada
Aidan Salzmann

Co-Founder Stride

10:00AM

Lido on Cosmos

Speakers

aidan
Kai Tiurin

Core Contributor Lido

sergei
Sergey Ratiashvili

Lido Developer

10:20AM

DeFi on Cosmos Panel

Speakers

vishal
Vishal Talasani

Co-Founder Stride

ae428819-18dd-434b-b8e4-b7bb1bdee69e
Mikhil Pandey

Lead at pSTAKE Finance

sunny 2
Sunny Aggarwal

Co-Founder Osmosis

cres
Hyung Yeon Lee

Co-Founder Crescent

Moderator

sommmm
Zaki Manian

Co-Founder Sommelier

10:50AM

20 minute – Coffee Break

11:10AM

Sifchain

Speaker

siffff
Jazear Brooks

CEO Sifchain

11:30AM

Ignite

Speaker

1_Jzn2tAg2nLw5jpBk6TNcag
Dennis Fadeev

Founder Ignite for Developers

11:50AM

Umee

Speaker

um
Brent Xu

Founder Umee

12:10PM

Mars Protocol

Speaker

Jose
Jose Maria Macedo

Head of Delphi Labs

12:30PM

Akash Network

Speaker

adam b
Adam Bozanich

CTO Akash Network

12:50PM

MEV on Cosmos

Speakers

sean braith
Sean Braithwaite

Co-Founder Mekatek

barry
Barry Plunkett

Co-founder Skip

Moderator

sunny 2
Sunny Aggarwal

Co-founder Osmosis

1:20PM

LUNCH 1hr. 10min

2:30PM

Chain4Energy

Speakers

c4e
Dominik Skrobacz

Founder C4E

2:50PM

Regen Network

Speaker

gregory
Gregory Landua

Co-Founder Regen Network

3:10PM

Secret Network

Speakers

72WL2DQDXJBELHH2I4YJNHKBL4
Tor Bair

Co-Founder Secret Foundation

3:30PM

Anoma

Speaker

anoma
Adrian Brink

Founder Anoma

3:50PM

Bridging Cosmwasm

Panelists

halborn
Luis Quispe Gonzales

Halborn

ethan frey
Ethan Frey

Co-Founder Confio

karol
Karel Kubat

CTO Composable Finance

sususmu
Susumu Toriumi

Datachain

Moderator

madcripto
MAD Cripto

Content Creator

4:20PM

20 minute – Coffee Break

4:40PM

Stargaze

Speaker

shanee
Shane Vitarana

Co-Founder Stargaze

5:00PM

Omniflix

Speaker

ray
Dayakar Reddy

Co-Founder Omniflix

siss
Sistla Abhishek

Co-Founder Omniflix

5:20PM

Building Web3 Communities through NFTs

Speaker

loop
Tom Norwood

Co-Founder Loop Finance

5:40PM

Desmos

Speaker

riccardo
Riccardo Montagnin

Desmos

6:00PM

Gaming Panel

Panelists

lukas
Lukas Unterschütz

Co-Founder Kelepar

reda_berrehili
Reda Berrehili

Founder Ki Foundation

IMG_8164
Luis Londoño Noreña

Manager of WEB 3.0 developments at Monastery

Moderator

Cigdem
Cigdem Oztabak

CNN Turkey

8:30AM

DOOR OPENS

9:30AM

Commercio

Speaker

coomm
Enrico Talin

Co-Founder Commercio

9:50AM

Citadel ONE

Speaker

cit
Arinna Shtedle

Chief BD Citadel ONE

10:10AM

Cyber

Speaker

dimaa
Dimitry

Co-Founder Cyber Protocol

vale
Valery

Co-Founder Cyber Protocol

10:30AM

LUM Network

Speaker

lummmm
Sarah Dianne Eck

Founder Lum Network

10:50AM

Fireside

Speakers

adam w
Adam Wozney

Akash Network

jun
Dimi

CoFounder Juno Network

11:20AM

20 minute – Coffee Break

11:40AM

Archway

Speaker

IOq6xmuz_400x400
Eduardo Diaz

Protocol Engineer Archway

12:00PM

Celestia

Speaker

harmony-headshot-cropped
Nick White

Co-Founder Celestia

12:20PM

Ledger

Speaker

faguet
Adrien Faguet

Ledger Blockchain Developer Advocate

Roman
Roman Beyon

Ledger Blockchain Product Manager

12:40PM

Comdex

Speaker

cpm
Siddarth Patil

Co-Founder Comdex

1:00PM

Inter Protocol

Speaker

ag
Dean Tribble

CEO & Co-Founder Agoric

sommmm
Zaki Manian

Co-Founder Sommelier

1:30PM

LUNCH 1hr

2:30PM

Tropykus

Speakers

Mauricio
Mauricio Tovar

Co-Founder Tropykus

2:50PM

Reverie

Speaker

david
Derek Hsue

Reverie

3:10PM

Sei Network

Speakers

deed
Dan Edlebeck

Co-Founder Sei Network

3:30PM

Protocol Freedom

Panelists

michael perklin
Michael Perklin

Workstream Leader Shapeshift DAO

youssef amrani
Youssef Amrani

Researcher

Moderator

chjango
Chjango

InterchainFM

4:00PM

20 minute – Coffee Break

4:20PM

Informal Systems

Speaker

infor
Jelena Djuric

Marketing Informal Systems

4:30PM

ATOM 2.0

Speaker

sommmm
Zaki Manian

Co-Founder Sommelier

eth
Ethan Buchman

Co-Founder Cosmos

tyler sch
Tyler Schmidt

Strangelove Ventures

sa hart
Sam Hart

Interchain

infor
Jelena Djuric

Marketing Informal Systems

Moderator

avatar_small
Cryptocito

Cosmoverse

5:00PM

Cosmoverse Awards

t6Xr1D5a_400x400
Basil Naser

Cosmoverse

chjango
Chjango Unchained

Interchain FM